# SDR EISA97182

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652245029
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FIRE WARNING BELL SOUNDED, NO VISUAL FIRE WARNING INDICATION.  UNSCHEDULED LANDING.  REMOVED AND REPLACED NR 2 ENGINE 6TH STAGE BLEED DUCT.  LEAK TEST AND FIRE TEST GOOD.  (M)
